MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ7 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ7 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151630707
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 02/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2016, the patient underwent total left knee arthroplasty due to arthritis.The patella was resurfaced.The surgeon reported no intraoperative complications.The patient was implanted with depuy knee system and competitor bone cement.On (b)(6) 2019, the patient underwent a left knee revision due to arthrofibrosis, and decreased range of motion.The surgeon indicated extensive amount of scar tissue was present on the undersurface of the quadriceps and also undersurface of the patellar tendon.Scar tissue was excised.The patella was not revised.There were no complaints against the femoral nor tibial components and they were revised.The patient was implanted with depuy components and competitor cement.There were no complications to the procedure.Doi: (b)(6) 2016.Dor: (b)(6) 2019.(lt knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CR RP INSRT SZ7 7MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9349628
Report Number1818910-2019-117269
Device Sequence Number14338051
Product Code NJL
UDI-Device Identifier10603295048008
UDI-Public10603295048008
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151630707
Device Lot Number8011818
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/25/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date11/20/2019
Supplement Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR